The Open UniversitySkip to content

A note on the Weiss conjecture

Gill, Nick (2013). A note on the Weiss conjecture. Journal of the Australian Mathematical Society, 95(3) pp. 356–361.

Full text available as:
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (269kB) | Preview
DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


Let G be a finite group acting vertex-transitively on a graph. We show that bounding the order of a vertex stabilizer is equivalent to bounding the second singular value of a particular bipartite graph. This yields an alternative formulation of the Weiss Conjecture.

Item Type: Journal Item
Copyright Holders: 2013 Australian Mathematical Society
ISSN: 1446-8107
Keywords: permutation group; vertex-transitive; singular value; Weiss Conjecture
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Related URLs:
Item ID: 38084
Depositing User: Nick Gill
Date Deposited: 31 Jul 2013 12:57
Last Modified: 07 Dec 2018 21:25
Share this page:


Altmetrics from Altmetric

Citations from Dimensions

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU